# SDR ASAA2016080717638

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,489 hours, 11,297 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YY1G
- Condition: Failed
- Location: Altitude
- Part time: 22,102 hours, 7,152 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE SELECTORS IS NOT WORKING PROPER AND CHANGING ALTITUDE ON ITS OWN. DIFFICULT OR IMPOSSIBLE TO MAKE SELECTIONS.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE TEST, NO FAULTS LOGGED.  REMOVED & REPLACED DFCS MCP AS A PRECAUTION, IAW AMM 22-11-34/401.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR MCP, IAW  AMM 22-11-34/501 (GP 32), DFCS LAND VERIFY TEST, IAW AMM 22-11-00/201 (GP 49), AND HGS SYSTEM/SENSOR TEST, IAW SMM 34-36-00, OPS CHECKED NORMAL.  ACFT LWMP STATUS REMAINS UPGRADED AT CAT3A AUTOLAND & HGS, CAT STATUS SCREW REFLECT SAME.
